Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-lxl-

40mg to 60mg... one week in and im goin psycho!!

Recommended Posts

okay the first 2 months i was on 40mg/day and this month ive benn bumped up to 30mg/2x day which is 60mg/day

since then my mind has been stressed and worriedsome for no reason whatsoever... i think that my social anxiety worsened tiny bit after the dosage bump... i am just having hard time being at ease and peace when i have a free-time to think (like when im not occupied and my mind starts racing)

is this okay and should i keep on til the end of the course, which is 3 more months (total of 5 months) or should i tell my doc that im having some psychatic problems and stop accutane? i would really hate going bak to my bumpy and oily skin cuz it really made me depressed when i did, whilst i have acne-free skin and non-oily skin

any advices?

Share this post


Link to post
Share on other sites

You seem educated enough to realize when your having a hard time. I had the same problem a couple times, then I realized what I did wrong. You have to get occupied.

Even if its' playing a video game, or exercising or something. I figure your just being overactive because of acne itself. It has depressing features that suck BAD!

Hang in there. If you really want to go off, you can, but this far in I would stick with it.

Remember this, MIND OVER MATTER!

Share this post


Link to post
Share on other sites

Not to scare you, just being honest.....

My brother was also on accutane and had the exact same problem and now he has been off it for a year and he has been takin anxiety meds because he says the exact same thing that his mind races and it is thinking too much. The meds have made him better but he thinks hes gonna have to be on them forever and they've made him gain weight. He blaims it all on accuatne saying it does something to ur neurotransmitters or serotonin.

Share this post


Link to post
Share on other sites

IF the anxiety is caused completely by your skin then post accutane when your skin is perfect you should gain all the confidence in the world. Keep aiming for that, its only 3 months away. You can do it! :)

Share this post


Link to post
Share on other sites

i dunno but rite now im very confused whats going on in my body rite now

usually when i am stressed my heart feels 'heavy' you know what i mean?

for about past 5 days my heart felt a bit 'heavy' like i am stressed but i have no reason whatsoever and i am fine in my head but it makes me little bit harder to breathe...

i am confused if i am having trouble breathing because of unnecessary stress, or is it just a coincidence and im just having trouble breathing and 'heavy-heart' feeling?

please someone give me some advice or anything...

Share this post


Link to post
Share on other sites

I know how you feel. I have OCD so i was really nervous about starting accutane. I just finished month three and not gonna lie its been hell mentally-my anxiety has been raging. But you can control it-very well I might add-and I'm not talking about drugs. The way to overcome it (including the racing thoughts) is to just let it be there. Don't get worked up over it and don't try to control it because it just reinforces it and the vicious cycle continues. It'll be hard at first but you'll eventually become comfortable with it and once you are it will start to fade away. This past month has been pretty good I really haven't had much anxiety at all. You have to show your brain who's boss.

Share this post


Link to post
Share on other sites

That happened to me too.

I took a few weeks off accutane and the anxiety/heavy feeling went away, so went back on accutane knowing the effects aren't permanent :P

Share this post


Link to post
Share on other sites
Guest anonymous
That happened to me too.

I took a few weeks off accutane and the anxiety/heavy feeling went away, so went back on accutane knowing the effects aren't permanent :P

at the very least bump your dose back down. accutane is a very serious serious drug. if a drug can actually CAUSE deppresion and anxiety it is a very serious drug i don't care what anybody says.

Share this post


Link to post
Share on other sites

ok sorry about all the anxiety stuff i said about earlier...

i just remeberd my doc tellin me that my white blood cell has dropped a bit over the 2 months, and in the drug info packet in my claravis says that drop in white blood cells may cause trouble in breathing... i must have mistaken my trouble of breathing as sign of stress

it also says that allergic reaction can cause troubled breathing... im suspicious because my pharmacy ran out of sotret so they gave me claravis instead, and ever since then my breathing has been hard

so should i stop taking my medicine and call my doc to see what i should do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×